MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER, 5F DL 3CG; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER, 5F DL 3CG; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Catalog Number CK000290B
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of rebq1094 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the sales rep that the facility had a brownish colored sticky substance in with the probe covers.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a brown colored sticky substance on the probe cover was confirmed and determined to be supplier related.One probe cover was returned for investigation with a gel packet.The cover had not been unfolded from its manufactured state.An orange colored sticky residue was observed between the lower left corner of the packet and the probe cover.The complaint sample was forwarded to the manufacturing facility for further review.(b)(4) evaluation: the complaint due to ¿brownish colored sticky substance in the probe covers¿ was confirmed.The visual inspection determined that gel pouch was opened on sealing part, causing gel output in order to determine cause of this as wrong sealing on gel pouch.Due to this the complaint is confirmed supplier related.The cause of this condition will be directed as supplier related.An incident report is performed to notify the supplier about this defect.A lot history review (lhr) of rebq1094 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
POWERPICC SOLO CATHETER, 5F DL 3CG
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6866006
Report Number3006260740-2017-01587
Device Sequence Number16368389
Product Code LJS
UDI-Device Identifier00801741132070
UDI-Public(01)00801741132070
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue NumberCK000290B
Device Lot NumberREBQ1094
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2017
Event Location Hospital
Initial Date Received by Manufacturer 08/30/2017
Supplement Date Received by Manufacturer12/08/2017
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1